Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I had sex while on contraceptive pill and diarrhea. Can i be pregnant ?

hi, I've been taking the combined contraceptive pill for a month, during the first week of taking it I had diarrhoea. following this I had sex with my partner using no other method of contraception . at the end of the packet during the week break I only had a very light withdrawal bleed that only lasted a day. could i be pregnant?
Asked On : Sun, 18 Jul 2010
Answers:  2 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Welcome to HCM.
Read your problem. If you have taken your contraceptive pills regularly then there are less chances of becoming pregnant.But still you can get a home pregnancy test to confirm it is negative.If you even miss a dose of the tablet then there are chances of contraception failure.
Hope i answered your query.
Answered: Tue, 6 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.Normally in case of diarrhea or vomiting the effective of tablets goes down.This depends upon intensity of illness and treatment that you have taken.once you had periods there are very less chances of pregnancy.Some changes in pattern of periods can be there in case on any illness.Please do not worry.Still in case your are very anxious you can go for urine test to confirm it.
wishing you good health.
Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor